MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  TRI-LOCK BPS SZ 9 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910  TRI-LOCK BPS SZ 9 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Catalog Number 101204090
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Not Applicable (3189)
Date of Event 03/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Tri-lock bps femoral stem 12/14 taper size 9 std 113mm.Code 1012-04-090 lot 360212 q-ty- 1 (right implant).Date of implantation -(b)(6) 2013.Date of event (b)(6) 2018.Alert date - (b)(6) 2018 but hospital didn't provide event details long time.We received information in april,16.While moving up the stairs, the patient's implant broke the neck of the endoprosthesis in the right leg is broken (the femoral stem) adverse event, patient was hospitalized and carried out a revision in (b)(6) 2018.Now patient's condition is good.Product is available for return to lab.Doi: (b)(6) 2013; dor: (b)(6) 2018; right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
TRI-LOCK BPS SZ 9 STD OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0998
MDR Report Key7502089
Report Number1818910-2018-59266
Device Sequence Number284344
Product Code KWA
UDI-Device Identifier10603295000808
UDI-Public10603295000808
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101204090
Device Lot Number360212
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2018
Initial Date Received by Manufacturer 04/16/2018
Supplement Date Received by Manufacturer07/05/2018
10/18/2018
Initial Report FDA Received Date05/10/2018
Supplement Report FDA Received Date07/11/2018
10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;